Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Cardiology
Volume 2018, Article ID 7074104, 4 pages
https://doi.org/10.1155/2018/7074104
Case Report

STEMI in a Young Male after Use of Synephrine-Containing Dietary Supplement

Department of Internal Medicine, Monmouth Medical Center, Long Branch, NJ, USA

Correspondence should be addressed to Dileep Unnikrishnan; moc.liamg@innupeelidrd

Received 24 November 2017; Accepted 18 March 2018; Published 1 April 2018

Academic Editor: Assad Movahed

Copyright © 2018 Dileep Unnikrishnan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dileep Unnikrishnan, Radhika Annam, Aasems Jacob, Braghadheeswar Thyagarajan, and Peter Farrugia, “STEMI in a Young Male after Use of Synephrine-Containing Dietary Supplement,” Case Reports in Cardiology, vol. 2018, Article ID 7074104, 4 pages, 2018. https://doi.org/10.1155/2018/7074104.